# SDR SIMA20141011013

- Difficulty date: October 11, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 40,036 hours, 33,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP FLOOR EXTRUSIONS NR 1, 5 & 8 ARE CRACKED.  REPLACED EMER LIGHT STRIP FLOOR EXTRUSIONS 1, 5 & 8 IAW AMM 33-50-12.  SEE BOW 168790 FOR FINAL INSTALL.
